# SDR DALA2022033002137

- Difficulty date: March 24, 2022
- Submitted: March 30, 2022
- Operation: Air carrier
- Aircraft: N109DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50028
- Aircraft time: 7,365 hours, 3,382 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Faulted
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING SLIDE CAUTION 520 WING SLIDE- ROWEE SLIDE INOP. C/W REP CHECK PER MEL 25-63-02 NEEDLE IN GREEN BAND. DUE TO HIST AND NEEDLE IN LOWER PART OF BAND REQS SLIDE CHANGE. P/N: C01579610-008 A220 AIPC BD500-A-J25-63-02-01AAA-941A-A ITEM - 011A. OK TO CONT ON MEL.  R/R RT OWEE SLIDE AS PER AMDS WORKCARD 2563-4005.
